# SDR AT0300013

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Line
- Part number: 7972189502
- Part serial: NSN
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST RIGHT HYDRAULIC FLUID AFTER TAKEOFF, HYDRAULIC LOW QUANTITY ALERT ILLUMINATED, HYDRAULIC QUANTITY INDICATES ZERO.  RTB PERFORMED, MANUAL GEAR EXTENSION, NORMAL LANDING AND ROLL OUT, TOWED TO GATE.  REPLACED NR 2 ENGINE HYDRAULIC PUMP PRESSURE LINE IAW MM 29-10, LEAK CHECK.  REMOVED AND REPLACED RIGHT AND LEFT MAIN LANDING GEAR DOORS FOR DAMAGE, PROVIDED CLEARANCE ON THE NEW DOORS.  OPS CHECK GOOD MM 3200.
